# SDR AALA201708159037

- Difficulty date: August 12, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N980NN
- Make and model: Boeing 737823
- Aircraft serial: 31229
- Aircraft time: 5,959 hours, 2,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  ESCAPE PATH LIGHT COVER BEFORE FWD GALLEY HAS BROKEN OFF.  REPLACED EMERGENCY ESCAPE PATH PROXIMITY LIGHT ASSEMBLY IN FWD GALLEY AISLE AND OPS TEST OK IAW AMM 33-51-00.
